# SDR CA000209037

- Difficulty date: January 17, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 2,495 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT FAILED TO PRESSURIAZE AFTER TAKE OFF. R1 DOOR ECAM MESSAGE. DOOR MECHANISM LUBRICATED.
